MathSciNet Relay Station
MathSciNet bibliographic data
MR2320647 19F99 (12J20)
Efrat, Ido Compatible valuations and generalized Milnor $K$-theory. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4695–4709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement